# SDR DL72W951474

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB CRACKED IB RIB AT ACT ATTACH POINT IS CRACKED AFT LOWER CORNER.  REPAIRED PER MM 57-54-00 PG 806-807.
